advertisement
Question
Posted by: janine | 2007/06/15

the pill

I went onto the Mercilon contraceptive pill 4 years ago. I cant now seem to get rid of excess weight and want to know if i should change my pill or if it could just be stress? My eating habits arent bad at all! Help plz or should i consult the diet doc?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I'd suggest that you consult DoetDoc. Mercilon is a low dose pill and is unlikely to cause significant weight gain.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement